# SDR DALA2019070604053

- Difficulty date: July 5, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON CAP AT BULKHEAD STA. 1022 LONGERON 7R. CRACK ON CAP AT BULKHEAD STA. 1022 LONGERON 7 RH WAS REPAIRED PER ETI-17-19-090 REV ORG. AND ERA 579434-14 REV. ORIG. (LP1156275)
